Joint papers of Soukup and Shelah

JShS:320
Juhasz+Shelah+Soukup, More on countably compact, locally countable spaces -- Israel J Math 62 (1988) 302-310
ShSo:370 1994-08-30 [pdf] [ps] [abstract] [arXiv:math.LO/9401210]
Shelah+Soukup, On the number of non-isomorphic subgraphs -- Israel J Math 86 (1994) 349-371
ShSo:376
Shelah+Soukup, Some remarks on a question of Monk -- Periodica Hung. Math 30 (1995) 155-163
ShSo:389
Shelah+Soukup, The Existence of large $\omega_1$-homogeneous but not $\omega$-homogeneous permutation groups is consistent with ZFC + GCH -- J London Math Soc 48 (1993) 193-203
FShS:543 1994-05-27 [pdf] [ps] [abstract] [arXiv:math.LO/9405215]
Fuchino+Shelah+Soukup, On a theorem of Shapiro -- Math Japonica 40 (1994) 199-206
FShS:544 1998-04-20 [pdf] [ps] [abstract] [arXiv:math.LO/9804153]
Fuchino+Shelah+Soukup, Sticks and clubs -- Annals Pure and Applied Logic 90 (1997) 57-77
FGShS:712 2001-01-29 [pdf] [ps] [abstract] [arXiv:math.LO/9911230]
Fuchino+Geschke+Shelah+Soukup, On the weak Freese-Nation property of complete Boolean algebras -- Annals Pure and Applied Logic 110 (2001) 89-105
JShSS:714 2001-04-02 [pdf] [ps] [abstract] [arXiv:math.LO/0104198]
Juhasz+Shelah+Soukup+Szentmiklossy, A tall space with a small bottom -- Proc American Math Soc 131 (2003) 1907-1916
JShSS:765 2003-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/0404322]
Juhasz+Shelah+Soukup+Szentmiklossy, Cardinal sequences and Cohen real extensions -- Fundamenta Math 181 (2004) 75-88
JShS:901 2006-12-10 [pdf] [ps] [abstract] [arXiv:math.GN/0702296]
Juhasz+Shelah+Soukup, Resolvability vs. almost resolvability -- Topology and its Applications 156 (2009) 1966-1969


Back to theList of coauthors
Back to Shelah's Archive